# SDR HNAA2012030700659

- Difficulty date: March 7, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 49,136 hours, 54,341 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Regulator
- Part number: 2379003001
- Part serial: 0512
- Condition: Failed
- Location: Rudder Press
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDDER FULL PRESSURE CAUTION LIGHT ILLUMINATED.   R & R RUDDER FULL PRESSURE REGULATOR IAW MM 27-20-30.  OPS AND LEAKED CHECKED GOOD.
